# SDR QXEA200500269

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT BAGGAGE DOOR OUTER SKIN IS GOUGED AT THE UPPER EDGE OF THE DOOR HANDLE CUTOUT.  REPAIRED IAW CRJ700 SRM 52-31-01-001-001-A01 AND 53-00-01-101-001-A01, PARAGRAPH 3A.
